# SDR DHL200171203C

- Difficulty date: January 30, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT ANGLE BROKEN .25 INCH AND CRACKED .25 INCH AT STA 760.95.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED DOUBLER PER SRM 51-40 PG 1.  CLEANED, TREATED AND PRIMED PER SRM 51-10-2, INSTALLED DOUBLER PER SRM 51-40 PG 1.
